Econometrica: May 1980, Volume 48, Issue 4

The Exact Distribution of Instrumental Variable Estimators in an Equation Containing n + 1 Endogenous Variables

https://doi.org/0012-9682(198005)48:4<861:TEDOIV>2.0.CO;2-1
p. 861-878

P. C. B. Phillips

This paper derives the exact probability density function of instrumental variable estimators of the coefficient vector of the endogenous variables in a structural equation containing n + 1 endogenous variables and N degrees of overidentification. This generalizes the presently known results for the special cases where n = 1 or 2 and N = 0. The usual classical assumptions [19] are made of nonrandom exogenous variables and normally distributed disturbances. Some numerical computations are reported for the case n = 2.

Log In To View Full Content

Back